# SDR GCXA202309120272

- Difficulty date: September 12, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N285GX
- Make and model: Airbus A319-112
- Aircraft serial: 1936
- Aircraft time: 25,232 hours, 9,374 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L1 SLIDE SEMI-DEPLOYED. DOOR OPENED WHILE ARMED.
